# SDR SWAA2021072689886

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 514
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT SHIELD BS 514; RBL 24; WL 156.5 (MARKED). ; / [01] NOT HAVE ENTRIES FOR ALLOWABLE DAMAGE IN SRM. THE PART MUST BE REPAIRED BY REPLACEMENT PER SRM. 51-10-02 ITEM 9.C.; [02] VERIFIED PART WILL BE REPLACE PER SRM 51-10-02 STEP 9.; [03] LOCATED AND DRILLED SHIELD P/N 143A8126-21; LOT.#146355;IAW SRM.51-40-05; DWG#143A0080.; [04] VERIFIED LOCATED AND DRILLED NEW SHIELD PER SRM 51-40-05; DWG#143A0080.; [05] CORRECTED PART Y LOT NUMBER OF THE SHIELD P/N 143A8126-31; LOT.#1461424;IAW SRM.51-40-05; DWG#143A0080.; [06] OK TO INSTALL ON FCB AFT SHIELD BTW BS.500-500A;RBL24;WL156.5; [07] OK TO INSTALL; [08] INSTALLED ON FCB AFT SHIELD P/N143A8126-31 BTW BS.500-500A;RBL24;WL156.5 PER SRM.51-40-02;DWG#143A0080.; [09] REMOVED AND REPLACED ON FCB AFT SHIELD P/N143A8126-31 BTW BS.500-500A;RBL24;WL156.5 PER SRM.51-10-02 ITEM 9.C. DWG#143A0080; [10] STEP 8 AND 9 COMPLETED; [11] VERIFIED INSTALLATION OF FCB AFT SHIELD P/N143A8126-31 BTW BS.500-500A;RBL24;WL156.5 PER SRM.51-10-02 ITEM 9.C. DWG#143A0080; [12] COMPLETE
